# SDR HALA201506250117

- Difficulty date: June 23, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 33361290002
- Part serial: 02048
- Condition: Abnormal
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR ENGINE HPV NOT OPEN.  R & R NR 1 HP BLEED VALVE, 4000HA, IAW AMM 36-11-51.  OPS CHECK NORMAL.
